REAL

Hopf comonads on naturally Frobenius map-monoidales

Böhm, Gabriella Eszter and Lack, S. (2016) Hopf comonads on naturally Frobenius map-monoidales. JOURNAL OF PURE AND APPLIED ALGEBRA, 220 (6). pp. 2177-2213. ISSN 0022-4049

[img]
Preview
Text
1411.5788v1.pdf
Available under License Creative Commons Attribution.

Download (526kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > Q1 Science (General) / természettudomány általában
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 12 Jun 2023 11:48
Last Modified: 12 Jun 2023 11:48
URI: http://real.mtak.hu/id/eprint/167419

Actions (login required)

Edit Item Edit Item